Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi, I've been suffering from acne FOREVER...so I just recently got on Diane35. It's been about 12 days now. The only negative side effect that I've experienced so far is an INCREASE in acne. sad.gif I just want to know what do expect...will it get worse? When will I actually see results? Just waiting for the day when my acne finally disappers. Thanks!!

Share this post


Link to post
Share on other sites

Aww, I feel you but you got to be patient. It varies for every person. I know someone who got clear after 3 mos, another girl after 6 mos.

I'm on my fourth month now. There's been a huge improvement but I am still not a 100% clear. sad.gif

Share this post


Link to post
Share on other sites
Aww, I feel you but you got to be patient. It varies for every person. I know someone who got clear after 3 mos, another girl after 6 mos.

I'm on my fourth month now. There's been a huge improvement but I am still not a 100% clear.  sad.gif

Share this post


Link to post
Share on other sites

I honestly think it's just the pills that's helping my acne. I keep switching regimens cause I still haven't found the one that works best me. doubt.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×